# SDR IPXA2024100975064

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113U210026A
- Part serial: XAC002
- Condition: Damaged
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113U210026A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP - DAMAGE / EROSION ON OUTBOARD TRAILING EDGE (REPAIR). REMOVE DAMAGE AREA AND SURFACE MOISTURE AND CLEAN THE DAMAGED AREA I.A.W. 747-8F SRM 57-53-01-2R-1 REFER TO SRM 51-70-04-2R-1 PARAGRAPH 5.A.(1), (2) REV.43. REMOVE THE DAMAGE AND TAPER SAND. RECORD THE DAMAGE AREA (LENGTH:0.5", WIDTH:0.4", 9" FROM TRAILING EDGE, 19" FROM OUTBOARD EDGE) I.A.W. 747-8F SRM 57-53-01-2R-1 REFER TO SRM 51-70-04-2R-1 PARAGRAPH 5.A.(3), (4) REV.43. REMOVE FLUIDS, AND OTHER CONTAMINATION HEAT AREA TO 150Â°F TO 170Â°F HOLD FOR 8 HOURS MINIMUM I.A.W. 747-8F SRM 51-70-04-2R-1 PARAGRAPH 5.A.(5). REFER TO SRM 51-20-15-2R-1 REV.43. BOND THE REPAIR PLIES WITH RESIN AND CURE AT 200Â°F FOR 240 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG I.A.W. 747-8F SRM 51-70-04-2R-1 PARAGRAPH 5.A.(7). THRU PARAGRAPH 5.D REV43. PAPER FINAL REVIEW OK
